I've got nothin' more - just T's & P's
Except, how's your iron?? Low iron levels can cause iron loss . . . Maybe someone else will chime in with something more.
BTW, I've been on Metformin for years for insulin resistance from PCOS (prescribed by a reproductive endocrinologist who specializes in PCOS). No hair loss problems because of it - I don't think
. I do have one area at one temple, but it was already thinning a little while before the Metformin. It may not have helped any, though! And I've grown hair on my chinny chin chin and elsewhere because of the PCOS, and I certainly haven't lost
any of that since the Metformin. I'm not
saying the drug couldn't be at least part of your
I took PhytoPhanere
vitamins when my thinning started, $25 for a months worth, and they seemed to help, but not cheap. I no longer take them because I take a much better multi than I did back then and also get additional biotin in a supplement I take to help with glucose control and MSM in my joint supplement - both are supposed to help with hair loss, as you probably know, but yours sounds more like you need to find your underlying cause
I do recall a friend of mine having saliva testing done by naturopath. Wonder if they would be any less expensive than by an endocrinologist . . . .
Hey, I know, write The Doctors and Dr. Oz about it - maybe you'd be one of the lucky ones that they end up covering the cost of needed procedures/testing to finally find out what's going on. Sounds crazy, but you really do see them do that a lot . . . .
to to stay optimistic - the stress of it all probably greatly contributes